Alert archive / Michigan / Beach Hazards Statements in 2025

Beach Hazards Statement 7, NWS Grand Rapids, MI

July 4, 20254 counties in Michigan

NWS Grand Rapids, MI issued this beach hazards statement at Jul 4, 2025, 3:37 PM EDT for 4 counties in Michigan. It took effect at Jul 5, 2025, 12:00 PM EDT. It was in force for 35 hr.

The area

The counties it named.

The facts

Issued
Jul 4, 2025, 3:37 PM EDT (19:37 UTC)
In effect from
Jul 5, 2025, 12:00 PM EDT
Expired
Jul 6, 2025, 11:00 PM EDT
In force
35 hr
Issued by
NWS Grand Rapids, MI

Counties Mason County, MI, Muskegon County, MI, Oceana County, MI, Ottawa County, MI

The radar

The Grand Rapids radar (KGRR), 87 km from the middle of the area, began a volume at 19:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.6 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2025-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2025-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
955 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

182 
WHUS43 KGRR 041937
CFWGRR

Coastal Hazard Message
National Weather Service Grand Rapids MI
337 PM EDT Fri Jul 4 2025

MIZ037-043-050-050345-
/O.NEW.KGRR.BH.S.0007.250705T1600Z-250707T0000Z/
Mason-Oceana-Muskegon-
337 PM EDT Fri Jul 4 2025

...BEACH HAZARDS STATEMENT IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SUNDAY EVENING...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected. Piers may be heavily swamped by 
  waves.

* WHERE...Mason, Oceana and Muskegon counties.

* WHEN...From Saturday afternoon through Sunday evening.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

* ADDITIONAL DETAILS...Pere Marquette Park Beach will be
  especially hazardous on Saturday afternoon, and then will switch
  to Stearns Park, Mears State Park, and Muskegon State Park on
  Sunday as winds change to the NW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$

MIZ056-050345-
/O.NEW.KGRR.BH.S.0007.250706T0000Z-250707T0000Z/
Ottawa-
337 PM EDT Fri Jul 4 2025

...BEACH HAZARDS STATEMENT IN EFFECT FROM SATURDAY EVENING
THROUGH SUNDAY EVENING...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected. Piers may be heavily swamped by 
  waves.

* WHERE...Ottawa county.

* WHEN...From Saturday evening through Sunday evening.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

* ADDITIONAL DETAILS...Grand Haven State Park will be especially
  hazardous Saturday night and Sunday morning. Holland State Park
  will become hazardous Sunday afternoon as the wind switches to
  the northwest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$
8 follow-up statements
412 
WHUS43 KGRR 050208
CFWGRR

Coastal Hazard Message
National Weather Service Grand Rapids MI
1008 PM EDT Fri Jul 4 2025

MIZ037-043-050-051015-
/O.CON.KGRR.BH.S.0007.250705T1600Z-250707T0000Z/
Mason-Oceana-Muskegon-
1008 PM EDT Fri Jul 4 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM SATURDAY
AFTERNOON THROUGH SUNDAY EVENING...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected. Piers may be heavily swamped by 
  waves.

* WHERE...Mason, Oceana and Muskegon counties.

* WHEN...From Saturday afternoon through Sunday evening.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

* ADDITIONAL DETAILS...Pere Marquette Park Beach will be 
  especially hazardous on Saturday afternoon, and then will 
  switch to Stearns Park, Mears State Park, and Muskegon State 
  Park on Sunday as winds change to the NW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$

MIZ056-051015-
/O.CON.KGRR.BH.S.0007.250706T0000Z-250707T0000Z/
Ottawa-
1008 PM EDT Fri Jul 4 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM SATURDAY
EVENING THROUGH SUNDAY EVENING...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected. Piers may be heavily swamped by 
  waves.

* WHERE...Ottawa county.

* WHEN...From Saturday evening through Sunday evening.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

* ADDITIONAL DETAILS...Grand Haven State Park will be especially 
  hazardous Saturday night and Sunday morning. Holland State 
  Park will become hazardous Sunday afternoon as the wind 
  switches to the northwest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$
919 
WHUS43 KGRR 050812
CFWGRR

Coastal Hazard Message
National Weather Service Grand Rapids MI
412 AM EDT Sat Jul 5 2025

MIZ037-043-050-052000-
/O.CON.KGRR.BH.S.0007.250705T1600Z-250707T0000Z/
Mason-Oceana-Muskegon-
412 AM EDT Sat Jul 5 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM NOON EDT TODAY
THROUGH SUNDAY EVENING...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected. Piers may be heavily swamped by 
  waves.

* WHERE...Mason, Oceana and Muskegon counties.

* WHEN...From noon EDT today through Sunday evening.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

* ADDITIONAL DETAILS...Pere Marquette Park Beach in Muskegon and
  other beaches to the south of pier structures will be among the
  most affected on Saturday. All beaches are likely to be affected
  on Sunday as winds become more from the west and northwest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$

MIZ056-052000-
/O.CON.KGRR.BH.S.0007.250706T0000Z-250707T0000Z/
Ottawa-
412 AM EDT Sat Jul 5 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM THIS EVENING
THROUGH SUNDAY EVENING...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected. Piers may be heavily swamped by 
  waves.

* WHERE...Ottawa county.

* WHEN...From this evening through Sunday evening.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

* ADDITIONAL DETAILS...Conditions at Grand Haven State Park will 
  be especially hazardous Saturday night and Sunday morning. 
  Holland State Park will become hazardous Sunday afternoon as the
  wind becomes more from the northwest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$
863 
WHUS43 KGRR 051448
CFWGRR

Coastal Hazard Message
National Weather Service Grand Rapids MI
1048 AM EDT Sat Jul 5 2025

MIZ037-043-050-052300-
/O.CON.KGRR.BH.S.0007.250705T1600Z-250707T0000Z/
Mason-Oceana-Muskegon-
1048 AM EDT Sat Jul 5 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SUNDAY
EVENING...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected. Piers may be heavily swamped by 
  waves.

* WHERE...Mason, Oceana and Muskegon counties.

* WHEN...From noon EDT today through Sunday evening.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$

MIZ056-052300-
/O.CON.KGRR.BH.S.0007.250706T0000Z-250707T0000Z/
Ottawa-
1048 AM EDT Sat Jul 5 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 8 PM EDT THIS
EVENING THROUGH SUNDAY EVENING...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected. Piers may be heavily swamped by 
  waves.

* WHERE...Ottawa county.

* WHEN...From this evening through Sunday evening.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$
911 
WHUS43 KGRR 051941
CFWGRR

Coastal Hazard Message
National Weather Service Grand Rapids MI
341 PM EDT Sat Jul 5 2025

MIZ056-060345-
/O.CON.KGRR.BH.S.0007.250706T0000Z-250707T0000Z/
Ottawa-
341 PM EDT Sat Jul 5 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 8 PM EDT THIS
EVENING THROUGH SUNDAY EVENING...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected. Piers may be heavily swamped by 
  waves.

* WHERE...Ottawa county.

* WHEN...From this evening through Sunday evening.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$

MIZ037-043-050-060345-
/O.CON.KGRR.BH.S.0007.000000T0000Z-250707T0000Z/
Mason-Oceana-Muskegon-
341 PM EDT Sat Jul 5 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SUNDAY
EVENING...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected. Piers may be heavily swamped by 
  waves.

* WHERE...Mason, Oceana and Muskegon counties.

* WHEN...From noon EDT today through Sunday evening.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$
573 
WHUS43 KGRR 060828
CFWGRR

Coastal Hazard Message
National Weather Service Grand Rapids MI
428 AM EDT Sun Jul 6 2025

MIZ050-056-062000-
/O.EXT.KGRR.BH.S.0007.000000T0000Z-250707T0300Z/
Muskegon-Ottawa-
428 AM EDT Sun Jul 6 2025

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING...

* WHAT...High wave action, strong currents, and dangerous swimming
  conditions possible at times.

* WHERE...Muskegon and Ottawa counties.

* WHEN...Through late this evening.

* IMPACTS...Strong currents can pull swimmers into deeper water
  and high waves can batter and exhaust swimmers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$

MIZ037-043-062000-
/O.EXT.KGRR.BH.S.0007.000000T0000Z-250707T0300Z/
Mason-Oceana-
428 AM EDT Sun Jul 6 2025

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING...

* WHAT...High wave action, strong currents, and dangerous swimming
  conditions expected.

* WHERE...Mason and Oceana counties.

* WHEN...Through late this evening.

* IMPACTS...Strong currents can pull swimmers into deeper water
  and high waves can batter and exhaust swimmers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$
534 
WHUS43 KGRR 061531
CFWGRR

Coastal Hazard Message
National Weather Service Grand Rapids MI
1131 AM EDT Sun Jul 6 2025

MIZ050-056-062345-
/O.CON.KGRR.BH.S.0007.000000T0000Z-250707T0300Z/
Muskegon-Ottawa-
1131 AM EDT Sun Jul 6 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions possible at times.

* WHERE...Muskegon and Ottawa counties.

* WHEN...Through late this evening.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$

MIZ037-043-062345-
/O.CON.KGRR.BH.S.0007.000000T0000Z-250707T0300Z/
Mason-Oceana-
1131 AM EDT Sun Jul 6 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected.

* WHERE...Mason and Oceana counties.

* WHEN...Through late this evening.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$
634 
WHUS43 KGRR 061907
CFWGRR

Coastal Hazard Message
National Weather Service Grand Rapids MI
307 PM EDT Sun Jul 6 2025

MIZ050-056-070300-
/O.CON.KGRR.BH.S.0007.000000T0000Z-250707T0300Z/
Muskegon-Ottawa-
307 PM EDT Sun Jul 6 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions possible at times.

* WHERE...Muskegon and Ottawa counties.

* WHEN...Through late this evening.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$

MIZ037-043-070300-
/O.CON.KGRR.BH.S.0007.000000T0000Z-250707T0300Z/
Mason-Oceana-
307 PM EDT Sun Jul 6 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected.

* WHERE...Mason and Oceana counties.

* WHEN...Through late this evening.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$
448 
WHUS43 KGRR 070317
CFWGRR

Coastal Hazard Message
National Weather Service Grand Rapids MI
1117 PM EDT Sun Jul 6 2025

MIZ037-043-050-056-070430-
/O.EXP.KGRR.BH.S.0007.000000T0000Z-250707T0300Z/
Mason-Oceana-Muskegon-Ottawa-
1117 PM EDT Sun Jul 6 2025

...BEACH HAZARDS STATEMENT HAS EXPIRED...

Moderate swim risk conditions are expected overnight with waves 2
to 4 feet.

$$

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this beach hazards statement went out at Jul 4, 3:26 PM EDT, 11 minutes earlier. Its key messages:

  • Small chance of a shower/storm through Saturday; Otherwise Hot
  • Shower and storm chances increase Saturday night into Sunday night
  • Dry Monday and Tuesday; Rain Chances Wednesday-Thursday
Area forecast discussion, Jul 4, 3:26 PM EDT, 11 minutes before
Area Forecast Discussion
National Weather Service Grand Rapids MI
326 PM EDT Fri Jul 4 2025

.KEY MESSAGES...

- Small chance of a shower/storm through Saturday; Otherwise Hot

- Shower and storm chances increase Saturday night into Sunday night

- Dry Monday and Tuesday; Rain Chances Wednesday-Thursday

&&

.DISCUSSION...
Issued at 243 PM EDT Fri Jul 4 2025

- Small chance of a shower/storm through Saturday; Otherwise Hot

The SW portion of the area had to contend with some showers and
storms that lingered longer than expected this morning. Those have
since fizzled out quickly as the low level jet and moisture return
have weakened considerably over the last few hours.

We will be left with only small 20-30% chcs of a shower or storm
this afternoon east of U.S.-131. The atmosphere is still quite
unstable with the heat and moisture still around, and upper ridge
building over the area. Forecast soundings show the mid levels
warming a bit with the upper ridge building overhead later this
afternoon and evening. This will essentially cap the atmosphere, and
reduce the small chances of rain even more. This will be the case
through Saturday.

The clouds have limited the heating a bit today for the southern
half of the area. We will see clouds scatter out a bit, and allow
for temps to warm to 90F today. 850 mb temps warming to around 20C
with the heat dome overhead will allow temps to warm into the lower
90s for Saturday. Dew points are not going to be too oppressive in
the low to mid 60s F. This should limit the potential for any type
of heat headlines being needed with heat indices expected to stay
below 100F.

- Shower and storm chances increase Saturday night into Sunday night

The second half of Saturday night will see the cold front to our NW
drop in late. We will see shower/storm chances arrive over the NW
corner of the forecast area after midnight, and then spread SE
through Sunday morning.

The timing of the front and rainfall being focused on late Saturday
night and Sunday morning for a majority of the forecast area will
limit any severe potential a bit. The lack of strong instability
without any help from a diurnal boost will also keep things mostly
tame. In fact it may limit rainfall for the Central and Northern
portions of the forecast area.

Southern areas will see the best instability build with some heating
taking place before the rain/front will move in. Sfc based LI's are
forecast to drop to around -4 to -5C and MU CAPE increasing to over
1,000 J/kg. Even with the best instability, deep layer shear values
are wimpy, with only 15 to 20 knots of 0-6km shear. This situation
looks like it will mainly be a beneficial rain, with little to no
chance of severe weather.

The front will sink south of the area Sunday night, taking the
rainfall with it.

- Dry Monday and Tuesday; Rain Chances Wednesday-Thursday

Once we see the front sink south of the area, dry and cooler weather
should return to the area for Monday. The upper heights drop a bit
as the weekend upper ridge gets flattened well.

Sfc ridging will then dominate over the area Monday through Tuesday.
A flow from the north and east will bring in slightly cooler
temperatures, and much drier air. This will hold over the area until
at least Tuesday evening as the sfc ridge slips east of the area.

Rain chances then look to return to the area for Wednesday and
Thursday, with cooler temperatures holding in over the area. The
upper jet will be dropping in over the Upper Midwest, and allowing a
short wave trough to move over the area. This system will not have
much moisture to work with as we do not see a moist flow set up from
the Gulf ahead of the sfc front. The short wave will mostly act with
diurnal instability to fire a few showers and storms Wed and Thu
afternoons.

There is some uncertainty as to how quick this system moves out
toward the end of next week. We feel it is more likely to move out
by next Friday, but can not rule out it sticking around a little
longer.

&&

.AVIATION /12Z TAFS THROUGH 12Z SATURDAY/...
Issued at 811 AM EDT Fri Jul 4 2025

The broken line of thunderstorms over Lake Michigan has become a bit
more cohesive and trackable, so MKG and GRR have a narrower time
window and higher confidence for vicinity thunder. Maintained prob30
thunderstorm at AZO, BTL, LAN, JXN for later this morning into mid
afternoon. Mid-level instability is present and this convection
should persist in some form off its own atmospheric perturbations.
Each of the 00Z HREF member models persist these showers and storms
to various extents/intensity through southwest/southern Lower
Michigan today. The threats of the day with any TS include
lightning, IFR visibility with heavy rain, LLWS and gusts around 25
knots.

&&

.MARINE...
Issued at 243 PM EDT Fri Jul 4 2025

We will be issuing Small Craft Advisories and Beach Hazards
Statements for the weekend with this afternoon's forecast cycle.

No problems with winds and waves through Saturday morning with a
lighter pressure gradient in place. Winds will then increase for the
northern half of the marine zones beginning Saturday afternoon. This
takes place as a result of the cold front pressing down closer to
the area. The area of concern for Saturday will be north of Muskegon
with the increasing flow from the SW. The winds will then spread
down a bit further Saturday night to around Holland. Winds will then
switch to become from the NW on Sunday as the cold front moves
through. Areas south of Holland do not look to be as strong as the
north at this time.

Once the wind and waves subside on Sunday afternoon/evening, winds
should stay on the lighter side for a good period of next week.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...Beach Hazards Statement from Saturday afternoon through Sunday
    evening for MIZ037-043-050.
     Air Quality Alert until midnight EDT Saturday night for MIZ050-
    056-057-064-071.
     Beach Hazards Statement from Saturday evening through Sunday
  evening for MIZ056.
MARINE...Small Craft Advisory from 8 PM Saturday to 8 PM EDT Sunday
for      LMZ846.
     Small Craft Advisory from noon Saturday to 8 PM EDT Sunday for
     LMZ847>849.

&&

DISCUSSION...NJJ
AVIATION...Ceru
MARINE...NJJ
Hazardous weather outlook, Jul 4, 4:16 AM EDT, 11 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Grand Rapids MI
416 AM EDT Fri Jul 4 2025

MIZ037>040-043>046-050>052-056>059-064>067-071>074-050830-
Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon-
Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton-
Ingham-Van Buren-Kalamazoo-Calhoun-Jackson-
416 AM EDT Fri Jul 4 2025

This hazardous weather outlook is for portions of southwest Lower
Michigan.

.DAY ONE...Today and Tonight

Scattered thunderstorms are possible during the day today. Severe
weather is not expected but lightning is a threat to those
outdoors during any thunderstorm.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Hot and humid conditions are likely on Saturday, with temperatures
climbing into the lower 90s and the heat index reaching the mid
90s.

Scattered thunderstorms are possible on Sunday.

Waves and currents on Lake Michigan will pose a moderate to high
swim risk at some beaches Saturday and Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ844>849-050830-
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
416 AM EDT Fri Jul 4 2025

This hazardous weather outlook is for the nearshore waters from
St Joseph to Manistee.

.DAY ONE...Today and Tonight

Scattered thunderstorms are possible during the day today. Severe
weather is not expected but lightning is a threat to those
outdoors during any thunderstorm.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Waves and currents on Lake Michigan will pose a moderate to high
swim risk at some beaches Saturday and Sunday, and winds and waves
may be hazardous for small craft.

Scattered thunderstorms are possible on Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 3:30 PM EDTSmall Craft AdvisoryGRR56 hr

Nearby

Beach Hazards Statements in Michigan, 2025Every beach hazards statement in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.